Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Roland1968

Veteran Member
  • Total Reviews

    0
  • Content Count

    137
  • Joined

  • Last visited

  • Days Won

    2

Roland1968 last won the day on February 10 2015

Roland1968 had the most liked content!

Community Reputation

33 Good

3 Followers

About Roland1968

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    Germany

Recent Profile Visitors

2710 profile views
  1. I just can echo what Justdry says. Many years after Accutane the skin feels much worse whilst on it. That is the dangerous thing with this drug. You just can not know how you end up after the treatment. What makes you think or feel, that accutane gets released from the fat cells? Can you elaborate on that?
  2. wow this sounds like incredible good news. all the best for your further journey and please update us on the further progress
  3. This is a very good question. I have experienced for a long time problems whey I apply moisturizer or suncream. Suncream seems to be the most troublesome. After some hours I get symptoms very similar to when I took accutane e.g. headache, dizziness and so on. I was always wondering if this had to do with Vitamin A in the suncream. Many suncreams contain some sort of oil e.g. Butyrospermum Parkii Butter, Olea Europaea Fruit Oil, which has Vitamin A in it. But then on the other hand why don'
  4. I am somehow not a 100% convinced, that the Vitamin A intoxication theory is correct. Isotretinoin is not exactly Vitamin A. Isotretinoin is 13-cis-retinoic acid and related to Vitamin A but not identical to Vitamin A. How can we be sure, that Isotretinoin gets stored in the fat calls and in the liver exactly as Vitamin A?
  5. If you really go near to zero Vitamin A consumption, this is a very very extreme diet.
  6. have you experienced any improvements with dry skin and dry eyes after your water fasts. and if yes would you say that the improvements were permanent?
  7. Yes - many of us wish we knew about the permanent side effects of this drug.
  8. Vitamin D helps me with the mood but some other post accutane symptoms get worse under vitamin D. In my case it is worsening dry skin, dry eyes and dandruff. I have stopped taking vitamin d supplements. I have not experienced any stomach problems thou.
  9. Same here - I am 17 years post accutane. the skin dryness is terrible. try to find a moisturizer, that works for you. sorry that i do not have any better news for you.
  10. Just out of interest: could the kinesiologist help with dry skin in any way? do you see any improvement?
  11. child like skin quality sounds like a double edged sword to me. I think, that Accutane gives you a child like skin texture as well. But also the skin sensitivity and the dryness. Not sure if this is good news.
  12. Interesting - please keep us updated on the progress with beta - Carotene
  13. But why is the effect permanent? Even years after isotretinoin eyes and skin remain dry.
  14. Hi all, how is everyone doing? I am still reading on a regular basis but have not posted for a while. I would be interested in a correlation, that I find very strange, can not explain myself, and what I experience ever since I have taken Accutane many years back. Whenever I apply a moisturizer, skin oil or suncream to my skin I react with migraine like headaches. The level of pain depends on the type of cream. Suncream seems to be the worst one. My skin is super dry and sensitive to sun post
×